# SDR EIA2000026

- Difficulty date: July 2, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KSEA - AFTER TAKEOFF, DURING UPLATCH CHECK, RIGHT MAIN GEAR EXTENDED.  WITH GEAR HANDLE IN UP POSITION, RIGHT GEAR UNSAFE LIGHT WAS ON.  LUBED AND RETORQUED CLEVIS AND LINK ASSY AT TORQUE TUBE.  ADJUSTED LATCH ASSY PER MM 32-31-4.  PERFORMED ADJUSTMENT/TEST PER MM 32-31-4.  OPS CHECKED GOOD.  (M)
